# SDR HEEA078631

- Difficulty date: March 26, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- Aircraft time: 5,758 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Tube
- Condition: Worn
- Location: Swashplate
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWASHPLATE GUIDE HAS A WORN TUBE.
